# SDR SWAA2022102863757

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 70,170 hours, 41,551 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB FORWARD UPPER SLIDING SEAL IS CRACKED / [01] R&R R/H HORIZONTAL STAB FORWARD UPPER SLIDING SEAL. IAW AMM 53-31-31
